MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id#(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during several cases, vasoviewhempro vh-3500 silicon coating of the jaws appeared to heat up and begin to peel and come loose.Harvester takes out the jaws and removes the piece that has come loose or begun peeling.There has been no patient harm.
 
Additional Manufacturer Narrative
Trackwise#:1096360.Updated sections: b4, b5, g3, g6, h2, h6, h11.Corrected sections: h6--health effect ¿ impact codes.A lot history record review was completed for lots 3000351376, 3000402378, and 3000389329 the last 3 lots shipped to the account prior to the event/aware date.For lot # 3000351376.There were 4 ncmrs , rework, or deviations documented for the lot number.For lot 3000402378.There were three ncmrs, rework, or deviations documented for the last 3 lots shipped to the account for lot 3000389329- there was one (01) ncmrs , rework, or deviations documented for the lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported that during several cases, vasoviewhempro (b)(6) silicon coating of the jaws appeared to heat up and begin to peel and come loose.There were no pieces that detached into patient or tunnel.Harvester takes out the jaws and removes the piece that has come loose or begun peeling.There were no instances of needing to make a larger incision.The same device was used to complete the procedure.Sometimes, the device was taken out of the tunnel to manually pull the piece off that was starting to come loose so that it didn't fall into the tunnel.There was a delay of a few seconds to pull the loose pieces from the jaw.There was no patient harm.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20050145
Report Number2242352-2024-00957
Device Sequence Number20823121
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown